# SDR MALA965123

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND CHAFE DAMAGE AT FS 241.00 AND ON BOTH SIDES OF BL 0.00.  CHAFE DAMAGE IS APPROXIMATELY 0.025 INCH DEEP.  (SUSTAINED DAMAGE ON RT SIDE WAS TO A FASTENER, AND ON LT SIDE, DAMAGE WAS TO FUSELAGE SKIN).  REMOVED AND REPLACED AFFECTED FASTENER ON RT SIDE OF BL 0.00.  FABRICATED AND INSTALLED AN EXTERNAL REPAIR DOUBLER (0.040 INCH BY 2.50 INCH BY 2.50 INCH) IAW AEROTECH DESIGNS EA01-96086, DATED 9-6-96.  (X)
